# SDR GTIA030574

- Difficulty date: July 2, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FS 1309 FRAME TO FLOORBEAM ATTACH FITTING CORRODED AND FAST CORRODED STRINGER 18R.  REMOVED OLD FITTING.  INSTALLED NEW FITTING.  (M)
